@article{IVM_2007_6_a0,
author = {P. D. Andreev},
title = {Semilinear metric semilattices on $\mathbb R$-trees},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--13},
year = {2007},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2007_6_a0/}
}
P. D. Andreev. Semilinear metric semilattices on $\mathbb R$-trees. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2007), pp. 3-13. http://geodesic.mathdoc.fr/item/IVM_2007_6_a0/
[1] Berestovskii V. N., “Podobno odnorodnye lokalno polnye prostranstva s vnutrennei metrikoi”, Izv. vuzov. Matematika, 2004, no. 11, 3–22 | MR
[2] Vainshtein A. G., Gorelik U. M., Efremovich V. A., “Rassloenie ploskosti Lobachevskogo”, DAN SSSR, 241:2 (1978), 269–271 | MR
[3] Bestvina M., “$\mathbb{R}$-trees in topology, geometry and group theory”, Handbook of geometric topology, eds. R. J. Daverman, R. B. Sher, North-Holland Elsevier Science, Amsterdam–London–New York, NY, 2002, 55–91 | MR
[4] Gromov M., “Hyperbolic manifolds, groups and actions”, Proc. of the 1978 Stony Brook Conference, Princeton Univ. Press, 1981, 182–213 | MR
[5] Webster C., Winchester A., “Boundaries of hyperbolic metric spaces”, Pac. J. Math., 221:1 (2005), 147–158 | MR | Zbl
[6] Birkgof G., Teoriya struktur, Nauka, M., 1984, 568 pp. | MR
[7] Bridson M., Haefliger A., Metric spaces of non-positive curvature, Comprehensive studies in mathematics, 319, Springer-Verlag, Berlin, 1999, 643 pp. | MR | Zbl
[8] Dyubina A., Polterovich I., “Explicit constructions of universal $\mathbb{R}$-trees and asymptotic geometry of hyperbolic spaces”, Bull. Lond. Math. Soc., 33:6 (2001), 727–734 | DOI | MR | Zbl